Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 121, NWS Kansas City, MO

June 30, 2005Bates County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2005, 4:56 PM CDT for Bates County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2005, 4:56 PM CDT (21:56 UTC)
Expired
Jun 30, 2005, 5:30 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1346 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 302156
SVREAX
MOC013-302230-
/O.NEW.KEAX.SV.W.0121.050630T2156Z-050630T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 PM CDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 530 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTHWEST OF SCHELL CITY...OR 12 MILES SOUTHWEST OF APPLETON
  CITY...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   ROCKVILLE BY 515 PM CDT.

IF ON OR NEAR AREA LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3821 9439 3806 9435 3805 9407 3824 9406

$$

NRR
2 follow-up statements
000 
WWUS53 KEAX 302215
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT THU JUN 30 2005

MOC013-302230-
/O.CON.KEAX.SV.W.0121.000000T0000Z-050630T2230Z/
BATES MO-
515 PM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN BATES
COUNTY UNTIL 530 PM CDT...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ROCKVILLE...OR 10 MILES SOUTHWEST OF APPLETON CITY...
MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   ROCKVILLE BY 520 PM CDT.

IF ON OR NEAR AREA LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 3821 9439 3806 9435 3805 9407 3824 9406

$$

NRR
000 
WWUS53 KEAX 302226
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 PM CDT THU JUN 30 2005

MOC013-302236-
/O.EXP.KEAX.SV.W.0121.000000T0000Z-050630T2230Z/
BATES MO-
526 PM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BATES COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 520 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3821 9439 3806 9435 3805 9407 3824 9406

$$

NRR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:50 AM CDT, 14 hours 6 minutes earlier.

Area forecast discussion, Jun 30, 2:50 AM CDT, 14 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
250 AM CDT THU JUN 30 2005

.DISCUSSION...
CONVECTION BECAME MORE WIDESPREAD AND INTENSE ACROSS NORTHWEST/NORTH
CENTRAL MISSOURI THIS MORNING AS THE UPPER LEVEL SPEED MAXIMUM AND
LOW LEVEL JET COMBINED TO OVERCOME THE FAIRLY SUBSTANTIAL 900-700 MB
CAP THAT WAS IN PLACE. EARLY MORNING SURFACE OBSERVATIONS INDICATE
THE COLD FRONT IS NOW STRETCHED FROM CENTRAL IOWA SOUTHWEST ACROSS
THE NORTHWEST TIP OF MISSOURI...AND BACK ACROSS CENTRAL KANSAS. THE
FRONT WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TODAY...REACHING
A KIRKSVILLE TO KANSAS CITY LINE BY THE NOON HOUR. EXPECT WE WILL
HAVE A CONVECTIVE LULL AFTER MID MORNING...BUT WILL HAVE ANOTHER
OPPORTUNITY FOR THUNDERSTORMS THIS AFTERNOON ACROSS THE SOUTHEASTERN
HALF OF THE CWA (ALONG/SOUTH OF THE AFOREMENTIONED NOON-TIME FRONTAL
POSITION). MAY HAVE A DIFFICULT TIME OVERCOMING A SUBSTANTIAL AMOUNT
OF CONVECTIVE DEBRIS FROM THE MORNING ACTIVITY AND CAPPING
INVERSION...ALTHOUGH BOTH NAM AND GFS MODELS PROG DECENT LOW LEVEL
CONVERGENCE ALONG THE FRONT LATE THIS AFTERNOON AND EARLY EVENING.
WILL ALSO HAVE THE ASSISTANCE FROM DIVERGENCE ASSOCIATED WITH THE
UPPER LEVEL JET STREAK. THE MAIN THREAT FROM THESE THUNDERSTORMS
WOULD BE DAMAGING WINDS. WITH FREEZING LEVELS AROUND 15K
FEET...LARGE HAIL REMAINS A MUCH LESSER THREAT. CONVECTION SHOULD
SHIFT SOUTH OF THE FORECAST AREA THIS EVENING...AND HAVE CHANCE POPS
ENDING BY MIDNIGHT.

HAVE GONE ON THE LOWER END OF GUIDANCE AGAIN FOR HIGH TEMPS
TODAY...ESPECIALLY TAKING INTO CONSIDERATION THE RESIDUAL CLOUD
COVER. IT WILL STILL BE AN UNSEASONABLY WARM DAY SOUTH OF THE
FRONT...WHERE ANTICIPATE TEMPERATURES TO WARM INTO THE LOW TO MID
90S. TEMPERATURES SHOULD RETREAT BACK TO NEAR OR SLIGHTLY BELOW
NORMAL READINGS ON FRIDAY IN THE WAKE OF THE FRONT...ALTHOUGH ZONAL
FLOW WILL QUICKLY BECOME ESTABLISHED OVER THE WEEKEND...ENDING THE
BRIEF HIATUS FROM 90 DEGREE READINGS.

THE MEDIUM RANGE MODELS ARE STILL FORECASTING A STRONGER SHORTWAVE
TO TRACK ACROSS SOUTHERN CANADA LATE IN THE WEEKEND...AND PUSH A
SURFACE FRONT ACROSS THE NORTHERN PLAINS. THE GFS PROGS A CONVECTIVE
COMPLEX TO REACH NORTHERN MISSOURI EARLY ON INDEPENDENCE DAY
MORNING. HOWEVER...DUE TO LACK OF CONFIDENCE REGARDING THIS FEATURE
AND THE SOUTHWARD PENETRATION OF THE FRONT...WILL ONLY MAINTAIN 20
POPS AT THIS POINT.

SCHMIT

&

.PREV DISCUSSION...

420 PM CDT WED...
CONVECTIVE CLOUD DEBRIS HELD TEMPERATURES DOWN ACROSS NORTHERN PART
OF CWA THIS AFTERNOON...THOUGH MOST LOCATIONS MADE IT INTO LOWER
90S.  TEMPERATURES ON TRACK ACROSS SOUTHERN SECTIONS WHERE A FEW
LOCATIONS REACHED UPPER 90S.  MOIST AXIS TRANSLATING EAST...BUT
STILL ENOUGH LOW LEVEL HUMIDITY TO KEEP OVERNIGHT TEMPERATURES ON
THE MUGGY SIDE.  BOOSTED OVERNIGHT MINIMUMS A COUPLE DEGREES ALONG
AND SOUTH OF THE MISSOURI RIVER...AS AIRMASS WILL NOT MODIFY THAT
MUCH OVERNIGHT.

SHORT TERM MODELS CONSISTENT ON DRIVING SURFACE COLD FRONT INTO
NORTHWEST PART OF CWA LATE TONIGHT AND THROUGH THE REST OF CWA ON
THURSDAY.  SUBSTANTIAL CAP AT 850 MB PER 18 UTC OAX SOUNDING IS
GOING TO BE DIFFICULT TO OVERCOME DURING THE DAYLIGHT HOURS.  BETTER
CHANCE OF CONVECTIVE DEVELOPMENT LATE TONIGHT AS THERMAL RIDGE AT
700 TRANSLATES EAST AND SOUTH DUE TO APPROACHING NORTHERN STREAM
SHORTWAVE.  LLJ WILL HELP ENHANCE CONVERGENCE ALONG EDGE OF CAP
ACROSS NE/NC KS AND BELIEVE CONVECTION WILL FIRE PER NAM/WS NAM
SOLUTION.  ADJUSTED TIMING OF CONVECTION TO AFFECT NW MO BY 06-08
UTC...AND THE I-70 CORRIDOR BY 09-10 UTC.  FRONT/OUTFLOW BOUNDARY
WILL LINGER ACROSS SOUTHERN METRO...OR ALONG US 50 CORRIDOR ON
THURSDAY AFTERNOON. A SLIGHTLY BETTER CHANCE OF DIURNAL CONVECTION
TOMORROW SINCE 700 TEMPERATURES WILL BE A LITTLE COOLER.  FRONT WILL
MOVE SOUTH OF CWA BY 00 UTC BRINGING MUCH ANTICIPATED COOLDOWN FOR
END OF WEEK.

SF

A WELCOME RESPITE FROM THE HOT AND HUMID CONDITIONS WILL COME ON
FRIDAY. HIGH PRESSURE WILL START TO BUILD ACROSS THE REGION
AGAIN...INITIALLY DRAWING COOLER AND DRIER AIR SOUTH ON NORTHERLY
WINDS. THE COOLER TEMPERATURES WILL HAVE A BRIEF STAY BEFORE A
WARMUP REINITIATES THROUGH THE WEEKEND WITH THE RETURN OF SOUTHERLY
WINDS. BY SUNDAY NIGHT INTO MONDAY...THE MEDIUM RANGE MODELS BRING A
COLD FRONT SOUTH TOWARD THE AREA. QUESTION REMAINS WHETHER OR NOT
THE FRONT WILL MAKE IT FAR ENOUGH SOUTH TO BRING PRECIPITATION TO
THE FORECAST AREA BEFORE STALLING OUT. HAVE KEPT THE GOING SLIGHT
CHANCES FOR PRECIPITATION ACROSS NORTHERN MISSOURI/NORTHEAST KANSAS
SUNDAY THROUGH MONDAY.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE
KS...NONE
Hazardous weather outlook, Jun 30, 1:05 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT THU JUN 30 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
105 PM CDT THU JUN 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SURFACE COLD FRONT AND NUMEROUS OUTFLOW BOUNDARIES WILL BE THE FOCUS
FOR THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON.  A SLIGHT LULL IN
THUNDERSTORM ACTIVITY IS EXPECTED MID-AFTERNOON...BUT THUNDERSTORMS
ARE EXPECTED TO REDEVELOP ALONG AND SOUTH OF THE MISSOURI RIVER BY
LATE AFTERNOON AND WILL CONTINUE THROUGH THE EVENING HOURS. PERSISTENT
CLOUD COVER WILL INHIBIT ATMOSPHERIC DESTABILIZATION ALONG THE
MISSOURI RIVER VALLEY AND AREAS NORTH. HOWEVER...LESS CLOUD COVER
ALONG AND SOUTH OF A LINE FROM PAOLA KANSAS THROUGH WARRENSBURG TO
SEDALIA WILL ALLOW FOR ADEQUATE HEATING AND INCREASING INSTABILITY TO
OCCUR. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN PORTIONS
OF THE OUTLOOK AREA. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL
BE DAMAGING WIND GUSTS...AS WELL AS ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO NORTHERN MISSOURI MONDAY...
BRINGING A CHANCE OF THUNDERSTORMS TO AREAS ALONG AND NORTH
OF INTERSTATE 70 SUNDAY NIGHT THROUGH MONDAY NIGHT.  ISOLATED SEVERE
STORMS WILL BE POSSIBLE WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS
THE OUTLOOK AREA.

SF

In the hours before

Special weather statement, Jun 30, 3:17 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
317 PM CDT THU JUN 30 2005

MOZ030-031-038-039-044-045-302115-
CARROLL-JOHNSON-LAFAYETTE-PETTIS-RAY-SALINE-
317 PM CDT THU JUN 30 2005

...SIGNIFICANT WEATHER ALERT FOR LAFAYETTE...NORTHEASTERN JOHNSON...
NORTHWESTERN PETTIS...SOUTHEASTERN RAY...SOUTHWESTERN CARROLL AND
WESTERN SALINE COUNTIES...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS JUST SOUTHEAST OF MAYVIEW...OR 16
MILES NORTH OF WARRENSBURG...MOVING EAST AT AROUND 50 MPH.

PEOPLE IN CARROLL...JOHNSON...LAFAYETTE...PETTIS...RAY AND SALINE
COUNTIES...INCLUDING THE CITIES OF CONCORDIA...SWEET SPRINGS AND
HOUSTONIA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

NRR
Special weather statement, Jun 30, 3:23 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
323 PM CDT THU JUN 30 2005

KSZ103-104-MOZ028-029-037-302130-
CLAY-JACKSON-LEAVENWORTH-PLATTE-WYANDOTTE-
323 PM CDT THU JUN 30 2005

...SIGNIFICANT WEATHER ALERT FOR EASTERN LEAVENWORTH...NORTHWESTERN
JACKSON...SOUTHEASTERN PLATTE...SOUTHERN CLAY AND WYANDOTTE
COUNTIES...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BASEHOR...OR 20 MILES WEST OF KANSAS CITY...
MOVING EAST AT 20 MPH.

PEOPLE IN CLAY...JACKSON...LEAVENWORTH...PLATTE AND WYANDOTTE
COUNTIES...INCLUDING THE CITIES OF BASEHOR...KANSAS CITY KS...
PARKVILLE...RIVERSIDE...NORTH KANSAS CITY...GLADSTONE...KANSAS CITY
AND AVONDALE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

WINDS AROUND 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM.

NRR
Special weather statement, Jun 30, 3:54 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 PM CDT THU JUN 30 2005

KSZ060-MOZ053-302200-
BATES-LINN-
354 PM CDT THU JUN 30 2005

...SIGNIFICANT WEATHER ALERT FOR CENTRAL BATES AND NORTHERN LINN
COUNTIES...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF MOUND CITY KS...OR 21 MILES EAST
OF GARNETT...MOVING EAST AT 25 MPH.

PEOPLE IN BATES AND LINN COUNTIES...INCLUDING THE CITIES OF TRADING
POST...AMORET...AMSTERDAM AND ADRIAN...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

NRR
Local storm report, Jun 30, 4:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
407 PM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FLASH FLOOD      LANSING                 39.25N 94.89W
06/30/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            K5 AT LANSING UNDER 16 INCHES OF WATER.

&&

MJULY
Special weather statement, Jun 30, 4:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 PM CDT THU JUN 30 2005

KSZ103-302230-
LEAVENWORTH-
425 PM CDT THU JUN 30 2005

...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH COUNTY...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MC LOUTH...OR NEAR OSKALOOSA...MOVING EAST
AT 30 MPH.

PEOPLE IN LEAVENWORTH COUNTY...INCLUDING THE CITIES OF JARBALO...
TONGANOXIE AND BASEHOR...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

NRR
Local storm report, Jun 30, 4:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
449 PM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     SEDALIA                 38.70N 93.23W
06/30/2005                   PETTIS             MO   EMERGENCY MNGR

            METAL LIGHT POLES KNOCKED OVER....WIND ESTIMATED IN
            EXCESS OF 55 MPH.

&&

MJULY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:38 PM CDTFlash Flood WarningEAXClay, Platte6 hr
Jun 30, 5:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass34 min
Jun 30, 6:14 PM CDTSevere Thunderstorm WarningEAXBates46 min
Jun 30, 6:44 PM CDTSevere Thunderstorm WarningEAXBates35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.